| Model Number |
94715 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Codes |
Unspecified Tissue Injury (4559); Insufficient Information (4580)
| Date of Event |
06/12/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during use of a gundry silicone rcsp cannula with a manual-inflate cuff, the balloon was inflating on just one side.The use of the device was unspecified.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Correction b5.It was reported that during use of a gundry silicone rcsp cannula with a manual-inflate cuff, the balloon was inflating on just one side.The use of the device was unspecified.There is a potential that patient impact might have occurred because of this issue.Additional information has been requested from the customer to clarify this.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information b5.The device was replaced to complete the procedure.Medtronic received additional information that the patient was affected during the swelling.The sinus was torn.Medtronic received additional information that the adverse event (ae) was device related.The ae was not procedure or therapy related.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.